The geometry of generalized Lame equation, I

Zhijie Chen Tsinghua University Ting-Jung Kuo National Taiwan Normal University Chang-Shou Lin National Taiwan University

Classical Analysis and ODEs mathscidoc:1804.05001

Journal de Mathematiques Pures et Appliquees, 127, 89-120, 2019
No abstract uploaded!
No keywords uploaded!
[ Download ] [ 2018-04-17 10:13:49 uploaded by zjchen ] [ 518 downloads ] [ 0 comments ]
@inproceedings{zhijie2019the,
  title={The geometry of generalized Lame equation, I},
  author={Zhijie Chen, Ting-Jung Kuo, and Chang-Shou Lin},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20180417101349639494072},
  booktitle={Journal de Mathematiques Pures et Appliquees},
  volume={127},
  pages={89-120},
  year={2019},
}
Zhijie Chen, Ting-Jung Kuo, and Chang-Shou Lin. The geometry of generalized Lame equation, I. 2019. Vol. 127. In Journal de Mathematiques Pures et Appliquees. pp.89-120. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20180417101349639494072.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved